# SDR HEEA076444

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N53119
- Make and model: Bell 206L-3
- Aircraft serial: 51575
- Aircraft time: 6,075 hours
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 206331120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANULAR CORROSION BEYOND LIMITS AT MOUNT AREA. REPLACED WITH SERVICEABLE STEP.
